# SDR ASAA2018042624418

- Difficulty date: April 26, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 10,482 hours, 3,501 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND NOT SUCCESSFUL, AIRCRAFT LANDED 50FT LEFT OF CENTERLINE.  ACFT GROUNDED.  ACCOMPLISHED FIM 22-11 TASK 825. PERFORMED LAND VERIFY TEST IAW AMM 22-11-00.  ALL TESTS PASSED. NO FAULTS FOUND.  ACCOMPLISHED AUTOPILOT CURRENT STATUS IAW AMM 22-11-00-740-801.  NO FAULTS FOUND.  ACCOMPLISHED BITE LIBRARY TEST IAW AMM 22-11-00-740-806.  ALL LIBRARY TESTS, CHANNELS A & B.  FLIGHT CONTROL COMPUTER INSTALLATION, IAW AMM 22-11-33-400-801 / 22-11-33-740-001.   LRU REPLACEMENT TEST FOR FCC. ALL TESTS PASSED.  ACCOMPLISHED DIGITAL FLIGHT CONTROL SYSTEM (DFCS) BITE PROCEDURE, 22-11 / 801, BITE GRP 20, FAULT REVIEW. DIGITAL FLIGHT CONTROL SYSTEM,  MAINTENANCE PRACTICES, AMM 22-11-00 / 201, BITE GRP 49, LAND VERIFY TEST. ALL TESTS PASSED.
